# SDR CALA0500455

- Difficulty date: December 28, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 29,835 hours, 15,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100259
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 947.5, BETWEEN LBL 12 AND RBL 18.  A NEW FLOORBEAM WAS INSTALLED IAW ECRA 5311-01246.
